Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Treated for IUI, white patches on face, no pain. Is this caused because of treatment?

I am on my 6th cycle of iui and on my face I have white patches . They do not hurt and are not itchy. It just looks like bleached skin. It is my assumption that these are cause by all the hormones. Will they go away once the treatment stops, once I m pregnant, or after birth? Should I avoid the sun on my face altogether? Or just use a very high sun screen. Can I do anything about it now? Or do I have to wait for them to go away? Is this damaging my skin?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Hello madam maria.I think the white patches on your face is a separate skin problem and nothing to do with your IUI. However you can consult a dermatologist if you like and seek advice.
thank you . Take care. Bye
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor